Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 5, Number 4

All articles in this issue are freely accessible.

On a method of dealing with the intersections of plane curves
F. S. Macaulay.
Trans. Amer. Math. Soc. 5 (1904), 385-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500679
On certain complete systems of quaternion expressions, and on the removal of metric limitations from the calculus of quaternions
James Mills Peirce.
Trans. Amer. Math. Soc. 5 (1904), 411-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500680
Three particular systems of lines on a surface
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 5 (1904), 421-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500681
On ruled surfaces whose flecnode curve intersects every generator in two coincident points
E. J. Wilczynski.
Trans. Amer. Math. Soc. 5 (1904), 438-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500682
On the automorphic functions of the group $(0,3;2,6,6)$
J. I. Hutchinson.
Trans. Amer. Math. Soc. 5 (1904), 447-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500683
A theorem concerning the invariants of linear homogeneous groups, with some applications to substitution-groups
H. F. Blichfeldt.
Trans. Amer. Math. Soc. 5 (1904), 461-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500684
On the geometry whose element is the $3$-point of a plane
F. Morley.
Trans. Amer. Math. Soc. 5 (1904), 467-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500685
Sufficient condition for a minimum with respect to one-sided variations
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 5 (1904), 477-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500686
Sur les opérations linéaires
Maurice Fréchet.
Trans. Amer. Math. Soc. 5 (1904), 493-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500687
On groups in which certain commutative operations are conjugate
H. L. Rietz.
Trans. Amer. Math. Soc. 5 (1904), 500-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500688
On hypercomplex number systems. I
Henry Taber.
Trans. Amer. Math. Soc. 5 (1904), 509-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500689
Errata: “A complete set of postulates for the theory of absolute continuous magnitude” [Trans. Amer. Math. Soc. 3 (1902), no. 2, 264–279; 1500598]
Edward V. Huntington.
Trans. Amer. Math. Soc. 5 (1904), 549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500459
Errata: “On a class of particular solutions of the problem of four bodies” [Trans. Amer. Math. Soc. 1 (1900), no. 1, 17–29; 1500520]
Forest Ray Moulton.
Trans. Amer. Math. Soc. 5 (1904), 549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500458
Errata: “Definitions of a field by independent postulates” [Trans. Amer. Math. Soc. 4 (1903), no. 1, 13–20; 1500619]
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 5 (1904), 549-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500461
Notes and errata: “A definition of abstract groups” [Trans. Amer. Math. Soc. 3 (1902), no. 4, 485–492; 1500616]
Eliakim Hastings Moore.
Trans. Amer. Math. Soc. 5 (1904), 549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500460
Errata: “On the subgroups of order a power of $p$ in the quaternary abelian group in the Galois field of order $p^{n}$” [Trans. Amer. Math. Soc. 4 (1903), no. 4, 371–386; 1500648]
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 5 (1904), 550-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500465
Errata: “The generalized Beltrami problem concerning geodesic representation” [Trans. Amer. Math. Soc. 4 (1903), no. 2, 149–152; 1500632]
Edward Kasner.
Trans. Amer. Math. Soc. 5 (1904), 550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500462
Errata: “On the point-line as element of space: a study of the corresponding bilinear connex” [Trans. Amer. Math. Soc. 4 (1903), no. 3, 213–233; 1500639]
Edward Kasner.
Trans. Amer. Math. Soc. 5 (1904), 550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500464
Errata: “On a certain congruence associated with a given ruled surface” [Trans. Amer. Math. Soc. 4 (1903), no. 2, 185–200; 1500637]
E. J. Wilczynski.
Trans. Amer. Math. Soc. 5 (1904), 550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500463
Errata: “On solutions of differential equations which possess an oscillation theorem” [Trans. Amer. Math. Soc. 4 (1903), no. 4, 423–433; 1500652]
Helen A. Merrill.
Trans. Amer. Math. Soc. 5 (1904), 551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500466
Errata: “Determination of all the subgroups of the known simple group of order $25920$” [Trans. Amer. Math. Soc. 5 (1904), no. 2, 126–166; 1500666]
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 5 (1904), 551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500469
Errata: “On the smaller perturbations of the lunar arguments” [Trans. Amer. Math. Soc. 5 (1904), no. 3, 279–287; 1500674]
Ernest William Brown.
Trans. Amer. Math. Soc. 5 (1904), 551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500470
Errata: “The subgroups of order a power of $2$ of the simple quinary orthogonal group in the Galois field of order $p^{n}=8l±3$” [Trans. Amer. Math. Soc. 5 (1904), no. 1, 1–38; 1500658]
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 5 (1904), 551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500468
Errata: “Semireducible hypercomplex number systems” [Trans. Amer. Math. Soc. 4 (1903), no. 4, 437–444; 1500654]
Saul Epsteen.
Trans. Amer. Math. Soc. 5 (1904), 551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500467
Errata: “Sets of independent postulates for the algebra of logic” [Trans. Amer. Math. Soc. 5 (1904), no. 3, 288–309; 1500675]
Edward V. Huntington.
Trans. Amer. Math. Soc. 5 (1904), 552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500471
Errata: “Algebras defined by finite groups” [Trans. Amer. Math. Soc. 5 (1904), no. 3, 326–342; 1500677]
James Byrnie Shaw.
Trans. Amer. Math. Soc. 5 (1904), 552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500472